# SDR SWAA2013010311104

- Difficulty date: December 19, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE LOCATED AT BSTA 907 STR 24L AFT CARGO COMPARTMENT.  REPLACED STRINGER SPLICE LOCATED AT BS 907 STR 24L AFT CARGO COMPARTMENT IAW B737-300 SRM 51-40-02-0G-0 SRM B737-300 51-10-02-0G-0 ITEM 8 AND DWG.
